Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 73, No. 2 (April, 2021)
J.Asadollahi; R.Hafezi; M.H.Keshavarz Auslander's Formula for contravariantly finite subcategories 329−349
T.Kato; A.Miyachi; N.Tomita Boundedness of multilinear pseudo-differential operators of S{0,0}-type in L2-based amalgam spaces 351−388
A.Futaki; Y.Zhang Residue formula for an obstruction to coupled Kähler–Einstein metrics 389−401
P.Comparin; N.Priddis BHK mirror symmetry for K3 surfaces with non-symplectic automorphism 403−431
S.Schröer Enriques surfaces with normal K3-like coverings 433−496
T.Ozawa; D.Suragan Poincaréinequalities with exact missing terms on homogeneous groups 497−503
C.Gong; S.Kitagawa; J.Lu Extremal trigonal fibrations on rational surfaces 505−524
A.Atsuji Default functions and Liouville type theorems based on symmetric diffusions 525−551
I.Bailleul; M.Hoshino Paracontrolled calculus and regularity structures I 553−595
T.A.Bui; X.T.Duong Regularity estimates for Green operators of Dirichlet and Neumann problems on weighted Hardy spaces 597−631
V.H.Nguyen A mass transportation proof of the sharp one-dimensional Gagliardo–Nirenberg inequalities 633−647
M.Oka On the Milnor fibration for f(z)\bar g(z) II 649−669

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.